Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Marashino

Yasmin breaking me out?

Recommended Posts

I started taking Yasmin a month and a week ago to help with my acne, but i feel like it hasn't helped at all....if anything my skin has worsened....

I know it takes 3 months to see results, but is it normal to have it worsen my skin after the first month....this breakout seems never-ending.

I know some BC pills work for some and don't work for others....but other than making me more broken out, a little nauseous and give me bigger boobs...it's done nothing to help!

Link to comment
Share on other sites

I feel your pain. My skin was perfectly clear before going on BC... I started Brevicon which is suppose to be good for your skin, like Yasmin. Ive been on it for about a month and a half and my skin has gone crazy!! I am breaking out like no other... especially around my chin area... its so depressing! I hear that Yasmin and the BC that im on are good for your skin but apparently we have to wait for a few months for our body to get adjusted to the hormones. Hopefully after that... our skin will be perfect!!

Link to comment
Share on other sites

My derm told me to take Yasmin to help clear up my mild but never ending acne. I've been on it for six months now and I can't really tell a difference in my skin. I took Ortho Tri-cyclen for over a year and it didn't help me any either.

Link to comment
Share on other sites

I'd suspect it is totally normal, and that your hormones may be temporarily out of whack anyway. Seriously, you will need to give it more time and it may not help - BCP never helped me with acne. No kids though! :)

Link to comment
Share on other sites

I started taking Yasmin a month and a week ago to help with my acne, but i feel like it hasn't helped at all....if anything my skin has worsened....

I know it takes 3 months to see results, but is it normal to have it worsen my skin after the first month....this breakout seems never-ending.

I know some BC pills work for some and don't work for others....but other than making me more broken out, a little nauseous and give me bigger boobs...it's done nothing to help!

I have started Yasmin around 1.5 month ago, together with Dalacin pills, but they both didn't work. Now I have been put on Decutan pills together with Yasmin....hope these work out...cause I'm really getting frustrated...spending money with no results :cry:

Link to comment
Share on other sites

I started taking Yasmin a month and a week ago to help with my acne, but i feel like it hasn't helped at all....if anything my skin has worsened....

I know it takes 3 months to see results, but is it normal to have it worsen my skin after the first month....this breakout seems never-ending.

I know some BC pills work for some and don't work for others....but other than making me more broken out, a little nauseous and give me bigger boobs...it's done nothing to help!

I was on it for six months and I believe it gave me cystic pimples

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×